# SDR CA070822003

- Difficulty date: August 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 767306
- Aircraft time: 48,918 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11510K0324
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ONE HOUR OUT OF DEPARTURE PLACE AND ON ROUTE TO ENGLAND WHEN EICAS ILLUMINATED WITH THE FOLLOWING MESSAGES: C HYD SYS FLUID LOSS - C HYD SYS PRESS AIRCRAFT DIVERTED TO NEAREST AIRPORT WHERE IT WAS FOUND THAT THE LT MAIN LANDING GEAR TRUCK TILT ACTUATOR RETURN FLEX HOSE WAS DAMAGED. THE FOLLOWING MAINTENANCE ACTIONS WERE PERFORMED: - DAMAGED HYDRAULIC HOSE REPLACED (TC NR 20070822003)
